Couldn't find what you looking for?

TRY OUR SEARCH!

I am 18 and my birthcontrol is Loestrin 24 Fe, I hardly ever miss a pill. I would say in the last two months I have missed 4 pills and I would just take the missed pill and the pill I am supposed to take the next day at the normal time I would take it.

I have been on this pill for a 2 months. I had quit taking birth control for like 6 months and I went to the doctor and got back on the pill.

My period is usually really heavy and a bright red color. This month my period is very very light. It's like I am spotting. It is a brownish color and my period has never been this color.

My boyfriend and I almost always use condoms but there is always a few times every month that we don't.

I have had cramps still this month though.. so I don't know if this brownish color is a side effect from the pill? I have been on other pills before and they never gave me a brownish color or this light of a period.

What does a light brownish colored period mean? Is there something wrong? Is pregnancy a possiblity??

Your help is greatly appreciated, thanks!!

Loading...

It could be your body getting used to the new pill....but to me spotting and light period means you could be pregnant. new blood is red, the brown is old blood that took a while to travel down and out. Wait a week and take a test to be sure. That one pill you missed might have really mattered in that case, but every body is different. Some women can miss a few days with out the pill and no worries but others can get preg the next day with unprotected sex. Good luck and keep us posted.
Reply

Loading...